Export: Mathematical analysis of a model of chemotaxis arising from morphogenesis

Tello del Castillo, José Ignacio and Stinner, Christian and Winkler, Michael (2012). Mathematical analysis of a model of chemotaxis arising from morphogenesis. "Mathematical Methods in the Applied Sciences", v. 35 (n. 4); pp. 445-465. ISSN 0170-4214. https://doi.org/10.1002/mma.1573.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM